# SDR CA020117012

- Difficulty date: January 11, 2002
- Submitted: February 18, 2002
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 2,751 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 7412 · Exciter
- Part: Exciter
- Condition: Failed
- Location: Ignition System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN)  PILOT WENT TO START ENGINE AND HAD NO LIGHT OFF.TRIED TWICE TO START ENGINE AND HAD NO LIGHT OFF.  IGNITION EXCITOR BOX WAS REPLACED AND AIRCRAFT RETURNED TO SERVICE.NOTE:  THIS IS TYPICAL FOR PILATUS IGNITOR BOX.  THE SAME BOX WILL LAST 2-3 TIMES LONGER ON A BEECH 99 OR A100.
